Higher-order Lindley equations

F. I. Karpelevich, M. Ya Kelbert, Yu M. Suhov

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

A model of a queueing network is proposed which leads to a stochastic equation generalizing a standard Lindley equation for a single FCFS server. We study the problem of the existence and uniqueness of a stationary solution to this equation and its connection with random processes on a Cayley tree.

Original languageEnglish (US)
Pages (from-to)65-96
Number of pages32
JournalStochastic Processes and their Applications
Volume53
Issue number1
DOIs
StatePublished - Sep 1994

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Higher-order Lindley equations'. Together they form a unique fingerprint.

Cite this